# SDR 2006UALA01947

- Difficulty date: October 9, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 34,548 hours, 9,523 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Part number: 8140481
- Part serial: 0123
- Condition: Unknown
- Location: Slide
- Component: Slide
- Component part number: D23940117
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE. ONE HOUR WATER BATH TEST SHOWED NO LEAKS.  REPLACED BOTTLE AND VALVE WITH ANOTHER BOTTLE AND VALVE.  CHANGED OUT ALL THE O-RINGS ON THE VALVE THAT CAME IN WITH THE SLIDE.  NO EVIDENCE OF TORN O-RINGS.  ROOT CAUSE OF FAILURE NOT ESTABLISHED.
